Alert archive / Mississippi / Tornado Warnings in 2023

Tornado Warning 51, NWS Jackson, MS

June 19, 2023Lamar County, Marion County, Mississippi

NWS Jackson, MS issued this tornado warning at Jun 19, 2023, 8:52 AM CDT for Lamar County, Marion County, Mississippi. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2023, 8:52 AM CDT (13:52 UTC)
Expired
Jun 19, 2023, 10:00 AM CDT
In force
68 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Lamar County, MS, Marion County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 1.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2023-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4070 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2023-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4070 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
4.2
Supercell composite
20.1

Open this sounding in Storm Lab

The text

As transmitted.

178 
WFUS54 KJAN 191352
TORJAN
MSC073-091-191500-
/O.NEW.KJAN.TO.W.0051.230619T1352Z-230619T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
852 AM CDT Mon Jun 19 2023

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  East central Marion County in south central Mississippi...
  Southwestern Lamar County in southeastern Mississippi...

* Until 1000 AM CDT.
    
* At 852 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Columbia, moving east at 15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  east central Marion and southwestern Lamar Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3120 8982 3129 8981 3127 8952 3108 8953
TIME...MOT...LOC 1352Z 281DEG 15KT 3124 8979 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CME
2 follow-up statements
073 
WWUS54 KJAN 191410
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
910 AM CDT Mon Jun 19 2023

MSC073-091-191500-
/O.CON.KJAN.TO.W.0051.000000T0000Z-230619T1500Z/
Marion MS-Lamar MS-
910 AM CDT Mon Jun 19 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR EAST
CENTRAL MARION AND SOUTHWESTERN LAMAR COUNTIES...
    
At 910 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Columbia, moving east at 15 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Columbia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3120 8982 3129 8981 3127 8952 3108 8953
TIME...MOT...LOC 1410Z 280DEG 14KT 3124 8974 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

CME
397 
WWUS54 KJAN 191430
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
930 AM CDT Mon Jun 19 2023

MSC073-091-191500-
/O.CON.KJAN.TO.W.0051.000000T0000Z-230619T1500Z/
Marion MS-Lamar MS-
930 AM CDT Mon Jun 19 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR EAST
CENTRAL MARION AND SOUTHWESTERN LAMAR COUNTIES...
    
At 930 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Pine Burr, or 8 miles east of Columbia, moving east
at 15 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Columbia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3120 8982 3129 8981 3127 8952 3108 8953
TIME...MOT...LOC 1430Z 278DEG 15KT 3123 8968 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

EC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jun 19, 6:03 AM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Jun 19, 6:03 AM CDT, 2 hours 49 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
603 AM CDT Mon Jun 19 2023

...New AVIATION...

.DISCUSSION...
Issued at 402 AM CDT Mon Jun 19 2023

Today and Tonight: Local radars still showed storms tracking east
across portions of east and southeast Mississippi. Although the
potential for strong to severe storms has been greatly reduced, an
isolated severe storm capable of damaging wind gusts and hail will
remain possible early this morning.

Otherwise, early morning water vapor imagery/RAP analysis showed the
circulation around a nearly stacked closed low centered over
southern Illinois. A shortwave rounding the base of this low was mid
way across our CWA and helping to maintain convection over east
central Mississippi. This shortwave will continue shifting east and
the closed low will shift east over the the Tennessee valley by this
evening where it is expected to stall tonight. Satellite imagery
also showed plenty of dry air wrapping into the western portions of
our CWA. Early morning surface analysis had a 1005mb low associated
with the closed low centered over central Tennessee with a weak cold
front trailing back to the southwest across our delta region. As
this surface low will move little through through tonight, the cold
front will slowly sag south through the CWA today. This will bring
an end to the severe threat north of the front however, the frontal
boundary will take until this evening to shift south of Highway 84.
Along and south of the front a warm and very moist airmass will
persist. Thus, storms south of the front will have the potential for
becoming strong to severe with damaging wind gusts and hail,
especially during the heat of the day. In addition temperatures
south of the cold front will top out in the mid 90s and combine with
the very high humidity to result in peak heat index values of 105-
110 again. This area is generally along and south of Highway 84.
Although no severe storms are anticipated tonight low rain chances
will continue across our southern most zones due to the presence of
the nearly stationary frontal boundary that may begin drifting back
north prior to sunrise. Low temperatures tonight will continue to
run warmer than normal. /22/

Tuesday through the weekend...

The stagnant pattern our region has been under will finally begin to
shift as an upper low will begin to move south, bringing along some
drier air along its back end. This will help give us a well needed
break from severe weather this week, while also keeping our greatest
POPs mainly south and east of our area. Lingering moisture &
instability will continue to promote convection throughout the week
keeping some low end POPs through central MS on southward.
Temperatures will be somewhat cooler through mid week thanks to the
upper low as northeast MS will keep highs in the low 80s.
Unfortunately, areas south of Interstate 20 or west of Interstate 55
will not receive much of a break from the heat as they will continue
to experience heat indices in the high 90s/low 100s.

By Friday, the upper low will make its way to the northeast, leaving
us with troughing in its wake due to an upper level high building
over south central TX. Moisture will return back into the region
from the east along with high temperatures as well. Regular seasonal
convection will bring scattered showers and storms throughout the
region during the peak daytime heating hours. An heat advisory could
be expected this weekend with areas in southwest MS and NE Louisiana
possibly experiencing heat indices around 105. /LCP/

&&

.AVIATION...
(12Z TAFS)
Issued at 558 AM CDT Mon Jun 19 2023

Local radars showed TSRAs wl impact conditions at PIB and HBG by
12Z and continue through 14Z before improving. GWO observed LIFR
vsbys at 11Z. IFR conditions wl prevail at GWO through 13Z before
improving. Models have backed off on MVFR cigs and VFR conditions
wl prevail at most TAF sites through the TAF period away from
TSRA. Isold mainly aftn TSRA are expected cntrl and south. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       91  69  91  69 /  10  10  30  20
Meridian      90  68  91  68 /  10   0  20  20
Vicksburg     91  72  91  70 /  10  20  30  20
Hattiesburg   93  72  92  70 /  60  20  60  40
Natchez       94  73  91  70 /  30  20  50  30
Greenville    89  71  90  70 /   0   0  10   0
Greenwood     89  69  90  69 /   0   0  10   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Heat Advisory from 11 AM this morning to 7 PM CDT this evening
     for MSZ060>066-072>074.

     Flood Watch until 7 AM CDT this morning for MSZ026>033-036>039-
     042>046-048>052-054>058-062>066-072>074.

LA...Heat Advisory from 11 AM this morning to 7 PM CDT this evening
     for LAZ024-026.

AR...None.
&&

22/LCP/22
Hazardous weather outlook, Jun 19, 4:02 AM CDT, 4 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
402 AM CDT Mon Jun 19 2023

ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>052-055>058-200915-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-Humphreys-
Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-
Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale-
Simpson-Smith-Jasper-Clarke-
402 AM CDT Mon Jun 19 2023

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and north
central Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

LAZ023-025-MSZ053-054-059-064>066-200915-
Franklin LA-Tensas-Claiborne-Copiah-Jefferson-Jefferson Davis-
Covington-Jones-
402 AM CDT Mon Jun 19 2023

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

DANGEROUS HEAT
THREAT...Limited
TIMING...Today

Today, caution is advised for possible dangerous heat as heat
index values peak near 105 degrees. Heat exhaustion will be
possible with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Severe thunderstorms capable of damaging wind gusts and hail to
the size of quarters are possible across prtions of southwest
Mississippi and portions of northeast Louisiana Tuesday and
Tuesday evening. A brief tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Tuesday
through Tuesday night.

MSZ061>063-200915-
Franklin MS-Lincoln-Lawrence-
402 AM CDT Mon Jun 19 2023

This hazardous weather outlook is for portions of south central
Mississippi, and southwest Mississippi.

.DAY ONE...Today and Tonight

DANGEROUS HEAT
THREAT...Elevated
TIMING...Today

Today, dangerous heat likely with peak heat index values ranging
from 106 to 110 degrees. Heat exhaustion will be likely with
outdoor activity.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Severe thunderstorms capable of damaging wind gusts and hail to
the size of quarters are possible across prtions of southwest
Mississippi and portions of northeast Louisiana Tuesday and
Tuesday evening. A brief tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Tuesday
through Tuesday night.

LAZ024-026-MSZ060-072>074-200915-
Catahoula-Concordia-Adams-Marion-Lamar-Forrest-
402 AM CDT Mon Jun 19 2023

This hazardous weather outlook is for portions of northeast
Louisiana, and south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

DANGEROUS HEAT
THREAT...Elevated
TIMING...Today

Today, isolated severe thunderstorms are possible. Some
thunderstorms could produce damaging wind gusts and hail. A
tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, dangerous heat likely with peak heat index values ranging
from 106 to 110 degrees. Heat exhaustion will be likely with
outdoor activity.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Severe thunderstorms capable of damaging wind gusts and hail to
the size of quarters are possible across prtions of southwest
Mississippi and portions of northeast Louisiana Tuesday and
Tuesday evening. A brief tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today and
Tuesday through Tuesday night.

0

&&

...HAZARD LEGEND...

*DANGEROUS HEAT*
Extreme...Extreme heat is expected with peak heat index values
 in excess of 110 degrees for multiple days. Heat stroke continues
 to be a major concern.
Significant...Dangerous heat expected with peak heat index values
 in excess of 110 degrees. Heat stroke will be a significant
 concern.
Elevated...Dangerous heat likely with peak heat index values
 ranging from 106 to 110 degrees. Heat exhaustion will be likely.
Limited...Caution is advised for possible dangerous heat as
 heat index values peak near 105 degrees. Heat exhaustion will
 be possible.

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jun 19, 4:02 AM CDT, 4 hours 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
402 AM CDT Mon Jun 19 2023

MSZ066-190930-
Jones MS-
402 AM CDT Mon Jun 19 2023

...A strong thunderstorm will impact portions of southern Jones
County through 430 AM CDT...

At 402 AM CDT, Doppler radar was tracking a strong thunderstorm over
Tuckers Crossing, or near Laurel, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Ovett around 415 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 AM CDT for southeastern
Mississippi.

&&

LAT...LON 3158 8938 3170 8910 3170 8894 3143 8894
      3143 8915
TIME...MOT...LOC 0902Z 288DEG 34KT 3161 8911

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

DC
Special weather statement, Jun 19, 4:27 AM CDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
427 AM CDT Mon Jun 19 2023

MSZ049-054-055-191015-
Copiah MS-Rankin MS-Simpson MS-
427 AM CDT Mon Jun 19 2023

...Strong thunderstorms will impact portions of southern Rankin,
Simpson and northeastern Copiah Counties through 515 AM CDT...

At 427 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Puckett to near Hopewell. Movement was
southeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Puckett and Cato around 430 AM CDT.
  Martinville around 435 AM CDT.
  Harrisville around 450 AM CDT.
  Union around 455 AM CDT.
  Mendenhall around 515 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 AM CDT for central
Mississippi.

&&

LAT...LON 3187 9021 3205 9032 3205 9023 3209 9023
      3210 9025 3210 9024 3212 8975 3211 8973
      3205 8973 3204 8966 3190 8965
TIME...MOT...LOC 0927Z 299DEG 22KT 3204 8978 3201 9024

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DC
Local storm report, Jun 19, 5:32 AM CDT, 3 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
532 AM CDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     Flash Flood      Carthage                32.74N 89.53W
06/18/2023                   Leake              MS   Emergency Mngr

            Reports of widespread flash flooding around
            Leake County.

&&

LCP
Local storm report, Jun 19, 5:34 AM CDT, 3 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
534 AM CDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     Flash Flood      1 N Walnut Grove        32.61N 89.46W
06/18/2023                   Leake              MS   Emergency Mngr

            Reports of multiple trees down and flash
            flooding around Leake County.

&&

LCP
Local storm report, Jun 19, 5:43 AM CDT, 3 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
543 AM CDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     Flash Flood      Arlington               32.88N 89.18W
06/19/2023                   Neshoba            MS   Emergency Mngr

            Trees were reported down in Arlington, also
            flooding in low lying areas.

&&

LCP
Special weather statement, Jun 19, 8:18 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Jackson MS
818 AM CDT Mon Jun 19 2023

MSZ072-191400-
Marion MS-
818 AM CDT Mon Jun 19 2023

...A strong thunderstorm will impact portions of central Marion
County through 900 AM CDT...

At 817 AM CDT, Doppler radar was tracking a strong thunderstorm near
Holly Springs, or 11 miles west of Columbia, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Morgantown around 830 AM CDT.
  Columbia around 845 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3122 9003 3123 9003 3124 9004 3135 9004
      3135 8973 3116 8977
TIME...MOT...LOC 1317Z 281DEG 23KT 3128 9001

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:27 PM CDTSevere Thunderstorm WarningJANLeake, Madison78 min
Jun 18, 7:29 PM CDTSevere Thunderstorm WarningJANHinds, Rankin61 min
Jun 18, 7:38 PM CDTTornado WarningJANLeake, Madison, Scott67 min
Jun 18, 7:47 PM CDTSevere Thunderstorm WarningJANNewton, Scott58 min
Jun 18, 8:02 PM CDTTornado WarningJANNewton, Scott44 min
Jun 18, 8:05 PM CDTSevere Thunderstorm WarningJANGrenada, Montgomery, Webster70 min
Jun 18, 8:27 PM CDTTornado WarningJANRankin, Scott48 min
Jun 18, 8:29 PM CDTSevere Thunderstorm WarningJANHinds, Rankin61 min
Jun 18, 8:35 PM CDTTornado WarningJANLeake, Scott22 min
Jun 18, 8:56 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott79 min
Jun 18, 9:00 PM CDTTornado WarningJANRankin, Simpson60 min
Jun 18, 9:01 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee, Oktibbeha, Winston59 min
Jun 18, 9:03 PM CDTTornado WarningJANRankin, Scott, Smith57 min
Jun 18, 9:14 PM CDTSevere Thunderstorm WarningJANWashington35 min
Jun 18, 9:43 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Scott, Yazoo77 min
Jun 18, 9:56 PM CDTTornado WarningJANJasper, Newton, Scott, Smith20 min
Jun 18, 9:58 PM CDTTornado WarningJANRankin, Simpson, Smith62 min
Jun 18, 10:57 PM CDTTornado WarningJANJasper, Smith63 min
Jun 18, 11:00 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Scott60 min
Jun 18, 11:58 PM CDTSevere Thunderstorm WarningJANClarke, Jasper62 min
Jun 19, 12:08 AM CDTSevere Thunderstorm WarningJANNewton, Scott82 min
Jun 19, 12:15 AM CDTFlash Flood WarningJANAttala, Choctaw, Montgomery, Winston3 hr
Jun 19, 12:21 AM CDTSpecial Weather StatementJANWinston24 min
Jun 19, 12:36 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Winston69 min
Jun 19, 12:54 AM CDTFlash Flood WarningJANLeake, Neshoba, Newton, Scott3 hr
Jun 19, 1:08 AM CDTSpecial Weather StatementJANLeake37 min
Jun 19, 1:08 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton82 min
Jun 19, 1:24 AM CDTFlash Flood WarningJANAttala, Leake, Madison, Neshoba, Winston2 hr
Jun 19, 1:40 AM CDTSpecial Weather StatementJANNeshoba, Newton, Scott65 min
Jun 19, 1:59 AM CDTFlash Flood WarningJANClarke, Lauderdale, Newton3 hr
Jun 19, 1:59 AM CDTTornado WarningJANClarke, Lauderdale31 min
Jun 19, 2:27 AM CDTSpecial Weather StatementJANLauderdale63 min
Jun 19, 2:51 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale27 min
Jun 19, 2:52 AM CDTHeat AdvisoryJANAdams, Covington, Forrest, Franklin, Jefferson Davis, Jones and 4 more16 hr
Jun 19, 3:09 AM CDTSevere Thunderstorm WarningJANJones51 min
Jun 19, 4:02 AM CDTSpecial Weather StatementJANJones28 min
Jun 19, 4:27 AM CDTSpecial Weather StatementJANSimpson48 min
Jun 19, 4:39 AM CDTSevere Thunderstorm WarningJANCopiah, Simpson51 min
Jun 19, 5:30 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Simpson, Smith45 min
Jun 19, 5:44 AM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln46 min
Jun 19, 5:49 AM CDTTornado WarningJANCovington, Jefferson Davis, Simpson56 min
Jun 19, 6:35 AM CDTSevere Thunderstorm WarningJANCovington, Jones40 min
Jun 19, 8:18 AM CDTSpecial Weather StatementJANMarion42 min
Jun 19, 8:36 AM CDTSevere Thunderstorm WarningJANLamar, Marion69 min
Jun 19, 9:47 AM CDTRiver Flood WarningJANLeake4 days
Jun 19, 9:48 AM CDTRiver Flood WarningJANMadison, Rankin5 days
Jun 19, 9:49 AM CDTRiver Flood WarningJANLeake21 days
Jun 19, 9:49 AM CDTRiver Flood WarningJANAttala71 hr
Jun 19, 9:50 AM CDTRiver Flood WarningJANHinds, Rankin6 days
Jun 19, 9:50 AM CDTSevere Thunderstorm WarningJANLamar13 min
Jun 19, 10:01 AM CDTRiver Flood WarningJANCopiah, Simpson9 days
Jun 19, 10:01 AM CDTRiver Flood WarningJANLawrence3 days
Jun 19, 1:09 PM CDTSpecial Weather StatementJANLauderdale66 min
Jun 19, 6:25 PM CDTSpecial Weather StatementJANForrest35 min
Jun 19, 6:29 PM CDTSpecial Weather StatementJANMarion46 min
Jun 19, 6:32 PM CDTSevere Thunderstorm WarningJANLamar, Marion43 min

Nearby

Tornado Warnings in Mississippi, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.